Health Problems & Symptoms
Position:Health Problems 101 > asthma > Content

What happens if I took my inhaler too many times at one time?

Using your inhaler too much will not cause any adverse side effects; however, continually using your inhaler too often can actually cause your asthma to get worse! Thanks for using ! Any Suggestions here?

7 comments

  1. Lavina Reply:

    Sometimes an asthma attack can be stopped if you relax, use your inhaler and breathe The key is proper planning, so you know what to do when an attack occurs. Other times, treatment for an asthma attack requires a trip to the hospital. I don't suggest avoiding medical treatment however my little one never has an Source:http://www.ehow.com/how_8205_stop-asthma-attack.html

  2. Shantell Reply:

    I also think that many of the colds and ear infections that he got when he was He got liquid albuterol twice, and both times he coughed so hard he threw up within So, I took my son to a naturopathic doctor in the hopes that she could help us .. If I had to give up everything but one thing – this would be the one thing I kept.

  3. Denese Reply:

    So if you do use baby powder, apply to diaper or your hand and then to the diaper area – to … it could be harmful, but just take a long time to show just how harmful it is. … I view my addiction to baby powder the same as someone having an … It's so addictive, i have tried to stop eating it many times, but i just cant, just the …

  4. Rosalia Reply:

    In the Nintendo Wii game "Super Paper Mario," the third in the "Paper Mario" series, the player travels through a variety of dimensions, solving tricky puzzles and battling enemies. The Whacka is a rare "Paper Mario" character resembling a … Source:http://www.ehow.com/facts_6927288_happens-times-_super-paper-mario__.html

  5. Charles Reply:

    Depending upon the inhaler, side effects could be anxiety, restlessness, increased heart rate and/or blood pressure, among others. Your pharmacist can give you a handout sheet which lists all of the possible side effects regarding your part… Source:http://wiki.answers.com/Q/What_happens_if_you_take_too_much_of_your_inhaler

  6. Ernestine Reply:

    The heart would speed up, and start beating very hard , leading to headaches, and possible stroke and heart attack. Source:http://www.chacha.com/question/what-would-happen-if-someone-took-too-much-inhaler-medicine

  7. Phung Reply:

    cool story bro

Your Answer

Spamer is not welcome,every link should be moderated.

*

*